# SDR HEEA084337

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 5,217 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0137
- Condition: Failed
- Location: Engine Torque
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ENGINE TORQUE INDICATOR WENT TO ZERO IN CRUISE FLIGHT.
